# SDR VTZA96238

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024762
- Condition: Out Of Adjust
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6920 - LYH-IAD - ABORTED THE TAKEOFF DUE TO THE LEFT ENGINE NOT MAKING TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE TORQUE SIGNAL CONDITIONER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE. (M)
